Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A mathematical formulation of the general continuous deformation problem

Author: A. Gleyzal
Journal: Quart. Appl. Math. 6 (1949), 429-437
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/29675
MathSciNet review: 29675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Luther Pfahler Eisenhart, Riemannian geometry, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Eighth printing; Princeton Paperbacks. MR 1487892
  • [2] A. J. McConnell, Applications of the absolute differential calculus, Blackie and Son Limited, 1943.
  • [3] Francis D. Murnaghan, The compressibility of solids under extreme pressures, Theodore von Kármán Anniversary Volume, California Institute of Technology, Pasadena, Calif., 1941, pp. 121–136. MR 0004581
  • [4] Maurice A. Biot, Elastizitätstheorie zweiter Ordnung mit Anwendungen, Z. Angew. Math. Mech. 20 (1940), 89–99 (German). MR 0002311, https://doi.org/10.1002/zamm.19400200202
  • [5] B. R. Seth, Finite strain in elastic problems, Phil. Trans. Roy. Soc. (A) 234, 231 (1935).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/29675
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society